W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT231412 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Ruptured Aneurysm (4436); Clinical Endoleak (4843)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment for an abdominal aortic aneurysm using the gore® excluder® conformable aaa endoprosthesis and the gore® excluder® aaa endoprosthesis.The trunk-ipsilateral leg endoprosthesis was deployed, and fine adjustments were made using the constraining system, during which invagination of the contralateral gate occurred.The invagination of the gate was reported to be due to the patient¿s anatomical configuration.After cannulation of the contralateral gate, it expanded without issue.During the procedure, a type ii endoleak originating from a lumbar artery was observed and managed with observation.On (b)(6) 2025, aneurysm rupture was confirmed.The stent grafts were explanted, and replacement with a y-shaped prosthetic graft was carried out.Attending physician¿s comment: it is possible that the proximal end of the neck was slightly oversized, causing wrinkling and leading to a proximal type i endoleak, which resulted in rupture.During the initial implantation, only a type ii endoleak was observed.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Emdr section h6, codes c19, d12, d15 and d1001 updated to reflect results of product history review.